# SDR CALA9802144

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 780029700
- Condition: Failed
- Location: E & E Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APU POWER FEEDER CABLES BURNT AT 'T' STRIP S3-23 IN E/E COMPARTMENT, STA 207.  ALL THREE PHASES (A,B, AND C) OF APU POWER FEEDER CABLES WERE REPLACED.  IN ADDITION, BOTH APU GEN RELAYS AND WIRES WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD.
